# SDR R61A202001250075

- Difficulty date: January 9, 2020
- Submitted: January 26, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17060261001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AFT WET AREA LH PANEL SUPPORT NEAR FRAME 90. REMOVED DAMAGED AFT WET AREA LH
PANEL SUPPORT NEAR FRAME 90. LOCATED, DRILLED AND INSTALLED NEW PANEL SUPPORT. SURFACE PROTECTION APPLIED. REF EMB SRM 51-40-02, 51-40-08 A/C REMAINS IN CHECK
